# SDR VNAA2011102600022

- Difficulty date: October 20, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 16,930 hours, 16,936 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 205X67510
- Part serial: 11092570
- Condition: Separated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM CLT, CREW HEARD A WHISTLING NOISE AND SUSPECTED AN ACCESS DOOR HAD BEEN LEFT OPEN.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND TREAD HAD COME OFF LEFT NOSE WHEEL TIRE, DAMAGING NOSE GEAR DOOR.  MAINTENANCE REMOVED AND REPLACED LEFT AND RIGHT NOSE WHEEL ASSEMBLIES, REMOVED AND REPLACED NLG AFT DOOR, AND REPAIRED DENTS ON FUSELAGE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
